# SDR SWAA2022021717614

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV SERVICE DOOR INTERIOR AND EXTERIOR SIDES / REMOVED CORROSION 1' X 4' X .040'; ORIGINAL THICKNESS .100'. REMAINING THICKNESS .060' FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4. REMOVED AND REPLACED LAV SERVICE DOOR WITH NEW CFE 7523161-DOOR PER AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. 57546U 22AUG18
